# SDR DALA2018022701262

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM ANGLE BS 200 BETWEEN RBL 22 TO 44 AND BTW RBL 44 TO 56.  THE FLOORBEAM ANGLE WAS REPLACED IAW SRM 51-41-02-0G, AND 51-41-05-0G.
